# SDR ABXA2018112103117

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4111
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON #12 SLAT ON TOP SKIN. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
